# SDR ASAA201911251429

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 50,637 hours, 15,142 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS LEFT FMC WOULD NOT LOAD PERFORMANCE FIGURES. GROUNDED - YES. ACCOMPLISHED BITE OF BOTH FMC'S REF B737-800 FIM 34-61 TASK 801 ON GND & FLT 1 L FMC HAD FAULT, ACCOMPLISHED SENSOR TEST ALL FMC SENSORS STATUS GOOD. ACCOMPLISHED RESET OPENED RESET P18-2 A6 C/B AND RE-ACCOMPLISHED FMC BITE WITH NO FAULTS LOGGED, GND TESTS GOOD.
